# SDR LR7A2013032500477

- Difficulty date: March 25, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 51,527 hours, 29,831 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Brace
- Part number: LS5112
- Condition: Damaged
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-11,  FOUND RT MLG WHEEL WELL FS 577 BEAM TO OTBD FRAME BRACE HOLE HAD BECOME ELONGATED AT WL 236, RBL 65.  REPAIRED IAW SMP583 51-60 AND 51-70.
